Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2007 (2007), Article ID 91781, 13 pages
http://dx.doi.org/10.1155/2007/91781
Research Article

About Some Linear Operators

1Department of Mathematics, National College “Mihai Eminescu”, 5 Mihai Eminescu Street, Satu Mare 440014, Romania
2Department of Mathematics and Informatics, Vest University “Vasile Goldiş” of Arad, Branch of Satu Mare, 26 Mihai Viteazul Street, Satu Mare 440030, Romania

Received 22 March 2007; Revised 24 May 2007; Accepted 15 July 2007

Academic Editor: Brigitte Forster-Heinlein

Copyright © 2007 Ovidiu T. Pop. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Jakimovski and D. Leviatan, “Generalized Szász operators for the approximation in the infinite interval,” Mathematica, vol. 11 (34), pp. 97–103, 1969. View at Zentralblatt MATH · View at MathSciNet
  2. O. T. Pop, “About some linear and positive operators defined by infinite sum,” Demonstratio Mathematica, vol. 39, no. 2, pp. 377–388, 2006. View at Zentralblatt MATH · View at MathSciNet
  3. J. Favard, “Sur les multiplicateurs d'interpolation,” Journal de Mathématiques Pures et Appliquées, vol. 23, pp. 219–247, 1944. View at Zentralblatt MATH · View at MathSciNet
  4. G. M. Mirakjan, “Approximation of continuous functions with the aid of polynomials,” Doklady Akademii Nauk SSSR, vol. 31, pp. 201–205, 1941 (Russian).
  5. O. Szász, “Generalization of S. Bernstein's polynomials to the infinite interval,” Journal of Research of the National Bureau of Standards, vol. 45, pp. 239–245, 1950. View at MathSciNet
  6. M. Leśniewicz and L. Rempulska, “Approximation by some operators of the Szász-Mirakjan type in exponential weight spaces,” Glasnik Matematički, vol. 32(52), no. 1, pp. 57–69, 1997. View at Zentralblatt MATH · View at MathSciNet
  7. L. Rempulska and M. Skorupka, “Approximation theorems for some operators of the Szász-Mirakjan type in exponential weight spaces,” Publikacije Elektrotehničkog Fakulteta. Univerzitet u Beogradu, vol. 7, pp. 36–44, 1996. View at Zentralblatt MATH · View at MathSciNet
  8. A. Ciupa, “Approximation by a generalized Szász type operator,” Journal of Computational Analysis and Applications, vol. 5, no. 4, pp. 413–424, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. A. Ciupa, “A positive linear operator for approximation in exponential weight spaces,” in Mathematical Analysis and Approximation Theory. Proceedings of the 5th Romanian-German seminar on approximation theory and Its applications, pp. 85–96, Burg, Sibiu, Romania, 2002. View at Zentralblatt MATH · View at MathSciNet
  10. A. Ciupa, “A Voronovskaya-type theorem for a positive linear operator,” International Journal of Mathematics and Mathematical Sciences, vol. 2006, Article ID 42368, 7 pages, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  11. O. T. Pop, “About some linear operators defined by infinite sum,” Analele Ştiintifice ale Universitatii Ovidius Constanţa, vol. 15, no. 2, 2007.